MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL ROOT KIT; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. MENISCAL ROOT KIT; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number MENISCAL ROOT KIT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Per customer the device will not be returned.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
The flipcutter in the ar-4550 kit was being used during the meniscal root repair.After it was drilled into the tibia, the flipcutter fell apart into four pieces.Three of the four pieces were retrieved from the patient, the fourth piece was not removed and was visible on x-ray.They used an additional incision to try and get the last piece but were unsuccessful; it is in the posterior lateral part of the knee.The case was completed; patient is male, (b)(6) years old.

Brand Name
MENISCAL ROOT KIT
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9255228
Report Number1220246-2019-01383
Device Sequence Number13922962
Product Code GAT
UDI-Device Identifier00888867217379
UDI-Public00888867217379
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberMENISCAL ROOT KIT
Device Catalogue NumberAR-4550
Device Lot Number10315344
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR